# SDR ASAA2020082433058

- Difficulty date: August 13, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,598 hours, 13,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RT SIDE UNDER PANEL 142FW, STA787, STR25R, CORROSION AT AND AROUND BRACKET.  STREAMER ATTACHED.  GROUNDED - YES.  BLENDED CORROSION ON SHIELD AT STR 25R STA 787 FOUND TO BE OUT OF LIMITS, PER SRM 53-60-15-1A.  REMOVED SHIELD AND GUSSET, REPLACED SHIELD WITH NEW P/N 146A8127U12 PO# 979659.1.  INSTALLED EXISTING GUSSET, REF B737-800 SRM 51-40-05; 51-40-02 AND DWG 146A0081 REV.
